# SDR FDEA201304200816

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N83262
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR  LOWER SILL AREA ANGULAR PLATE INNER ANGLE BETWEEN BS 1320 - 1360 FOUND WITH SCRIBE LINE.  R & R IAW DWG 146N8322, SHT 1, REV F.  REPAIR IS MAJOR.
